Hosseini Farahi, Masoome, Hassani, Mahmoud, Allahyari, Reza. (1400). Solvability of Functional Integral-Differential Equations in the Sobolev space w^{k,infinity}(R^n). , 7(29), 147-160.
Masoome Hosseini Farahi; Mahmoud Hassani; Reza Allahyari. "Solvability of Functional Integral-Differential Equations in the Sobolev space w^{k,infinity}(R^n)". , 7, 29, 1400, 147-160.
Hosseini Farahi, Masoome, Hassani, Mahmoud, Allahyari, Reza. (1400). 'Solvability of Functional Integral-Differential Equations in the Sobolev space w^{k,infinity}(R^n)', , 7(29), pp. 147-160.
Hosseini Farahi, Masoome, Hassani, Mahmoud, Allahyari, Reza. Solvability of Functional Integral-Differential Equations in the Sobolev space w^{k,infinity}(R^n). , 1400; 7(29): 147-160.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب